Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Child has fever with itchy face rash. Diagnosed as fifth disease. Symptoms don't match. Suggestions?

My 6 year old son has had a very high fever--- almost 104 today, with a itchy face rash, that looks like a sunburn . The doctor said it was fifth disease , but his symptoms don t match the descriptions of Fifth disease that I m reading. My middle son has had what I think is the flu for the last 3 days. My 6 year old had a flu vaccination . What is this illness?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
Medical Procedures
Medical Topics
Pediatrician 's  Response
Hi Amy,
Your 6yr old mostly has viral fever with rash.One needs to look at the progress of the rash and its disappearnce to finally conclude whether it is fifth disease .However there are many viruses which produce rash and fever so we need to evaluate him and maybe run a few blood test to finally diagnose him.So all i can say is be patient and meet his docter to discuss the diagnosis.
take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor